# SDR 95ZZZX3284

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4871E
- Make and model: Bbavia 7GC
- Aircraft serial: 7GC76
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Valve Rod
- Condition: Broken
- Location: Fuel Shutoff
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL SHUT OFF EXTENSION ROD UNIVERSAL JOINT SEPARATED WHILE TURNING FUEL ON.  SUSPECT INADEQUATE STRENGTH.  HAVE INSPECTED SEVERAL AIRCRAFT AND FOUND THESE UNIVERSAL JOINTS BADLY WORN AND WILL NOT ALLOW FULL RANGE OPERATION OF FUEL SHUTOFF VALVE.  SUBMITTER RECOMMENDS REDESIGN OF UNIVERSAL JOINTS AND INSPECT FULL RANGE OPERATION OF VALVE.
